# SDR IPXA10562046

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, INTERCOASTAL UPPER ATTACH ANGLE AT BS 1200-1220, LBL45, WL208, CRACKED AT FASTENER HOLE.  REMOVED, FABRICATED REPLACEMENT, INSTALLED REPLACEMENT ANGLE SRM51-40-02-0G.
